# SDR ASAA2022110440649

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 264 hours, 90 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160683
- Part serial: 6321606810743
- Condition: Failed
- Location: Left Wing
- Part time: 264 hours, 90 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI-ICE FAILED CLOSED. GROUNDED - YES. REMOVED AND REPLACED L/H WING ANTI-ICE REF B737-9 AMM 30-11-11 OPS CHECK GOOD.
